# SDR R61A201905040473

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 39,079 hours, 24,085 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 1 LOW QUANTITY. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND SUCTION COUPLING NUT LOOSE ON EDP E1. TORQUED IRW AMM 29-11-01.
